Alert archive / Indiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 30, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 28, 2012, 9:47 PM EDT for Cass County, Fulton County, Pulaski County, Indiana. It was in force for 43 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2012, 9:47 PM EDT (01:47 UTC)
- Expired
- Jun 28, 2012, 10:30 PM EDT
- In force
- 43 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cass County, IN, Fulton County, IN, Pulaski County, IN
The radar
The Northern Indiana radar (KIWX), 68 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 10:00 PM EDT | TSTM WND DMG | Kewanna, IN | TREE DOWN ON PARK ST |
| Jun 28, 10:00 PM EDT | HAIL 1 | Kewanna, IN | |
| Jun 28, 10:05 PM EDT | TSTM WND DMG | 4 Nw Rochester, IN | POWER LINE DOWN ON TREE CAUSING SPARKING ON 300 N |
| Jun 28, 10:10 PM EDT | TSTM WND DMG | 2 Ene Grass Creek, IN | TREE DOWN ON SR 17 AND SR 114 |
| Jun 28, 10:14 PM EDT | HAIL 0.75 | Fulton, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 8:25 PM EDT | Severe Thunderstorm Watch | SPC | 2 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.8 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2970 J/kg
- Mixed-layer CIN
- -224 J/kg
- Mixed-layer LCL
- 2175 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
069
WUUS53 KIWX 290147
SVRIWX
INC017-049-131-290230-
/O.NEW.KIWX.SV.W.0030.120629T0147Z-120629T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
947 PM EDT THU JUN 28 2012
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL CASS COUNTY IN NORTH CENTRAL INDIANA...
EASTERN PULASKI COUNTY IN NORTHWEST INDIANA...
FULTON COUNTY IN NORTH CENTRAL INDIANA...
* UNTIL 1030 PM EDT/930 PM CDT/
* AT 843 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED
4 MILES NORTHEAST OF WINAMAC...AND MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
ROCHESTER...
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE STAR
CITY...LAWTON...DELONG...LAKE BRUCE...BRUCE LAKE STATION...LEITERS
FORD...KEWANNA...GRASS CREEK...MARSHTOWN...LEASES CORNER...FLETCHER
AND FULTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS
IN EXCESS OF 60 MPH. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS!
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4117 8655 4116 8637 4111 8616 4091 8620
4080 8635 4106 8668
TIME...MOT...LOC 0146Z 301DEG 28KT 4109 8652
WIND...HAIL 60MPH 1.00IN
$$2 follow-up statements
289
WWUS53 KIWX 290206
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1006 PM EDT THU JUN 28 2012
INC017-049-131-290230-
/O.CON.KIWX.SV.W.0030.000000T0000Z-120629T0230Z/
FULTON IN-PULASKI IN-CASS IN-
1006 PM EDT THU JUN 28 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM
EDT/930 PM CDT/ FOR NORTH CENTRAL CASS...SOUTHEASTERN PULASKI AND
WESTERN FULTON COUNTIES...
AT 1000 PM EDT/900 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF
60 MPH. THESE SEVERE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
8 MILES NORTHWEST OF ROCHESTER TO 12 MILES WEST OF ROCHESTER TO 19
MILES SOUTHWEST OF ROCHESTER...AND MOVING SOUTHEAST AT 30 MPH.
LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
ROCHESTER...
OTHER LOCATIONS IMPACTED BY THIS LINE OF SEVERE THUNDERSTORMS INCLUDE
MARSHTOWN...FLETCHER...LUCERNE...LEASES CORNER...LAKE MANITOU...
FULTON AND METEA.
THESE SEVERE THUNDERSTORMS HAVE A HISTORY OF PRODUCING DAMAGING
WINDS ACROSS PULASKI COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS
IN EXCESS OF 60 MPH. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS!
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4105 8647 4116 8637 4111 8616 4091 8620
4080 8635 4096 8655
TIME...MOT...LOC 0205Z 301DEG 28KT 4112 8627 4099 8636
4091 8647
WIND...HAIL 60MPH 1.50IN
$$417
WWUS53 KIWX 290225
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1025 PM EDT THU JUN 28 2012
INC017-049-131-290235-
/O.EXP.KIWX.SV.W.0030.000000T0000Z-120629T0230Z/
FULTON IN-PULASKI IN-CASS IN-
1025 PM EDT THU JUN 28 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CASS...
SOUTHEASTERN PULASKI AND WESTERN FULTON COUNTIES WILL EXPIRE AT 1030
PM EDT/930 PM CDT/...
AT 1023 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD
MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING
HAS BEEN ALLOWED TO EXPIRE AT 1030 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4105 8647 4116 8637 4111 8616 4091 8620
4080 8635 4096 8655
TIME...MOT...LOC 0225Z 301DEG 28KT 4104 8609 4091 8618
4083 8629
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 8:38 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jun 28, 8:38 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 838 PM EDT THU JUN 28 2012 .UPDATE... RED FLAG AND HEAT ADVISORY ALLOWED TO EXPIRE. SURFACE BASED CAPE IS EXCEPTIONALLY HIGH OVER THE REGION. COMBINED WITH THE LAKE BREEZE AND OUTFLOW FROM SEVERE CONVECTION OVER CHICAGO AREA... ADDITIONAL CONVECTION IS LIKELY TO SPREAD OVER THE WESTERN QUARTER OF THE CWA. THIS HAS PROMPTED THE ISSUANCE OF SEVERE THUNDERSTORM WATCH 433 UNTIL MIDNIGHT EDT. BEST LOCATION FOR SEVERE THREAT APPEARS TO BE FROM LAPORTE... STARKE AND PULASKI COUNTIES...WITH THE MOST LIKELY PLACEMENT ALONG THE EXISTING SURFACE BOUNDARY ALONG THE STARKE/PULASKI COUNTY LINE. EXPECT THAT AS THE OUTFLOW SURGES SOUTH...THE FOCUS WILL SHIFT FURTHER SOUTH QUICKLY. && .PREV DISCUSSION... /ISSUED 736 PM EDT THU JUN 28 2012/ AVIATION... 00Z AVIATION... BOUNDARY LAYER TROF CUTS ACROSS NORTHERN INDIANA FROM FWA TO VPZ. LAKE BREEZE TRIGGERED CONVECTION OVER THE CHICAGO AREA AND STORMS RAPIDLY SPREAD EAST. LACK OF MOISTURE AND STRONG CAP HAS SUPPRESSED FURTHER DEVELOPMENT INTO THE FORECAST AREA. WITH THE OUTFLOW BOUNDARY PUSHING OFF LAKE MICHIGAN...STILL EXPECT TO SEE ISOLATED CONVECTIVE DEVLOPMENT AT/NEAR SBN AND THUS HAVE INTRODUCED VCTS FOR APPROXIMATELY 5 HOURS. WITH STABLE AND STAGNANT AIR IN PLACE DURING SUNRISE...EXPECT LOWER VSBY AT THE AIRPORTS UNTIL MIXING OCCURS. PREV DISCUSSION... /ISSUED 403 PM EDT THU JUN 28 2012/ SHORT TERM... TONIGHT THROUGH FRIDAY NIGHT. CONT TO FAVOR CAUTIONARY APPROACH WRT POTNL CONVECTIVE DEVELOPMENT IN SHORT TERM FOR CWA. DESPITE INCSRG INSTABILITY THIS AFT/EVE AS SFC DPS BEGIN TO POOL TO NEAR 70F ACRS NWRN CWA THIS AFTN...FAVORED INITIATION REGIONS EXIST BOTH DOWN/UPSTREAM. STILL MODELS SPCLY GFS CONTS TO FAIL TO CAPTURE SIGNIFICANCE OF DRY GROUND/D3 DROUGHT CONDS THAT HAVE EMERGED ACRS NRN IN AND CONT TO SHAVE SVRL DEGREES DOWNWARD. THIS AM NOTED SHORTWAVE/700H JETLET GENERATED XTRMLY HIGH ELEVATED CONVECTION INVOF KCID...THIS FEATURE TO PUSH INTO NWRN OH THIS EVE WITH CAP SLOWLY DERIDED PER SPC RAP IN TANDEM WITH CONCEPTUAL MODEL EXPECTATIONS...THOUGH EAST OF CWA. WELL WEST OF CWA WITHIN DCPVA ZONE AMID OVERLAP ALONG NRN EDGE OF STRONGER/LESS INHIBITED INSTABILITY AXIS FM NWRN IL WWD INTO SERN NE WITH MLCAPE 4000-5000 J/KG AND SRN PERIPHERY OF HIR DEEP LYR /0-6KM/ SHEAR OF 40-55KTS TO LKLY SUPPORT MULTIPLE MCS DEVELOPMENT ACRS PLAINS INTO INTO IA/MO NEAR/AFTER SUNSET AS SRLY 925-850MB JET STRENGTHENS/NOSES ACRS CNTL KS. ADDNL/CONTD CONVECTIVE SUPPORT ACRS IA/MO THROUGH DAYBREAK AS ERN PERIPHERY OF LLJ VEERS. LACK OF ULVL JET SUPPORT ACRS CWA FURTHER POINTS TO LIKEN DRY BEGETS DRY. FLATTENED RIDGE TO ALLOW SHALLOW SFC FNTL ZONE TO SLIDE SEWD QUIETLY THROUGH CWA...WITH ZONE OF RICH 0-0.5KM THETA-E LAID OUT FM NRN IL INTO CNTL IN ON FRIDAY. SLIGHT CHC FOR LATE AFTN/EVE CONVECTION INITIATION RELEGATED TO ONLY SWRN CWA INVOF BNDRY WITH INCRSD UPPER LVL DIVERGENCE AS NRN PLAINS UPR JETLET MOVES INTO SERN LWR MI/LWR GRTLKS COINCIDENT WITH GREATEST INSTABILITY. LONG TERM... / SATURDAY THROUGH THURSDAY / WEST TO NORTHWEST FLOW ALOFT IS EXPECTED TO PERSIST THIS WEEKEND INTO EARLY NEXT WEEK OVERTOP A FLATTENED UPPER LEVEL RIDGE. THE POLAR JET WILL GENERALLY REMAIN WELL NORTH AND EAST OF THE REGION STILL ALLOWING HIGHS TO REACH THE 90S EACH DAY AS 850 HPA TEMPS GENERALLY STAY AOA 20C...WITH MID LVL CLOUD DEBRIS FROM UPSTREAM CONVECTION BEING THE ONLY HOPE FOR COOLER TEMPS. AT THE SURFACE A DIFFUSE/SHALLOW QUASI-STATIONARY BOUNDARY IS FCST TO HANG AROUND THE NORTHERN OHIO VALLEY WWD TOWARDS THE CENTRAL PLAINS THROUGH SUNDAY...POSSIBLY MIXING NORTH OF THE AREA OR WASHING OUT BY MONDAY. WILL LIKELY SEE CONVECTIVE COMPLEXES FIRE IN THE VICINITY OF THIS BOUNDARY FRIDAY AND SATURDAY NIGHT NEAR IOWA AS SEVERAL LOW AMPLITUDE (CONVECTIVELY ENHANCED/INDUCED) SHORTWAVES CREST THE REBUILDING CENTRAL PLAINS UPPER RIDGE. THESE POTENTIAL MCS COMPLEXES WILL LIKELY WEAKEN WITH EWD PROGRESSION AS THEY OUTRUN BETTER LOW LVL FORCING (LLJ) AND DRY OUT OVER POORLY MODELED DRY LOW LEVELS (MODELS OVERDOING BOUNDARY LAYER/SOIL MOISTURE WITH CLIMO BIAS AND THEREFORE INSTABILITY/SFC DEWPOINTS/ETC). WITH THIS CONFIDENCE FOR ANY MEASURABLE RAINFALL REMAINS LOW DURING THIS TIME AS THINK THE BEST CASE SCENARIO IS FOR A MCV TO BRING HIGH BASED SHOWERS WITH LITTLE/NO DROUGHT RELIEF. ALSO EXPECT AFTERNOON CONVECTIVE RE-DEVELOPMENT TO BE ISOLATED AT BEST ALONG ANY COMPOSITE OUTFLOW BOUNDARIES. AS A RESULT OPTED TO KEEP POPS IN THE 10-20 PERCENT RANGE (MAINLY NO WX MENTION) AS WOULD EXPECT MOST OF THIS PERIOD TO BE DRY IN THIS ONGOING D1-D3 DROUGHT. THE ROCKIES/CENTRAL ROCKIES UPPER RIDGE WILL BUILD NWD TOWARDS THE UPPER MIDWEST NEXT WEEK WITH HEIGHT RISES/WARMING AND DRY CONDITIONS ANTICIPATED LOCALLY. TEMPS COULD MAKE ANOTHER RUN AT 100F BY DAYS 6/7. AVIATION... /18 UTC TAFS/ DIFFICULT FCST THIS ITERATION...MAINTAIN PRIMARILY VFR TAFS WITH POINT CONVECTIVE CHCS REMAINING BLO THRESHOLD FOR INCLUSION AS MLCIN RMNS STOIC ACRS NRN IN THIS AFTN. HEIGHTENED CHCS FOR INITIATION EXIST BOTH UP/DOWNSTREAM OF RGN LATER THIS EVENING...POTNLY PROVIDING DRY FROPA LATER TONIGHT. CONVERGENCE OF NEAR SFC HYGROSCOPIC POLLUTANTS AND SFC DP POOLING TO NEAR 70 MAY PROVIDE IMPETUS FOR SUNRISE BR DVLPMNT. ZONE OF HIR SFC BASED INSTABILITY THEREAFTER RELEGATED FM ERN IA INTO CNTL IN MIDDAY FRIDAY/FRIDAY AFTN...TAKING FOCUS AREA FOR REDEVELOPMENT SOUTH OF TAF SITES. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...LEWIS LONG TERM...STEINWEDEL AVIATION...LEWIS UPDATE...LEWIS
Hazardous weather outlook, Jun 28, 7:15 PM EDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 715 PM EDT THU JUN 28 2012 INZ005>009-012>018-020-022>027-032>034-MIZ081-OHZ001-002-004-005-015- 016-024-025-292315- ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-MARSHALL- FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH- HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...ELKHART...GOSHEN...LAGRANGE...TOPEKA... ANGOLA...KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY... FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...HILLSDALE... BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING... ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA 715 PM EDT THU JUN 28 2012 /615 PM CDT THU JUN 28 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT BREEZY...HOT AND DRY WEATHER TONIGHT WILL CONTINUE THE FIRE DANGER. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HIGH TEMPERATURES WILL REACH FROM THE MID 90S TO AROUND 100 ON FRIDAY AFTERNOON WITH PEAK AFTERNOON HEAD INDEX VALUES BETWEEN 100 AND 105...MAINLY SOUTH OF ROUTE 24. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-004-MIZ077>080-292315- LA PORTE-ST. JOSEPH IN-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN... DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER 715 PM EDT THU JUN 28 2012 /615 PM CDT THU JUN 28 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL DEVELOP DURING THE EVENING AND END AFTER MIDNIGHT. GUSTY WINDS WILL BE THE MAIN THREAT FROM THESE STORMS AND SIGNIFICANT RAINFALL IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-292315- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 715 PM EDT THU JUN 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH MIDNIGHT. STORMS WILL PRODUCE ERRATIC AND GUSTY WINDS...LIGHTNING AND LOCALIZED HIGHER WAVES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Jun 28, 9:31 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
931 PM EDT THU JUN 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND GST NORTH JUDSON 41.22N 86.78W
06/28/2012 E60 MPH STARKE IN LAW ENFORCEMENT
&&
CEOLocal storm report, Jun 28, 9:46 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
946 PM EDT THU JUN 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM TSTM WND GST TOTO 41.26N 86.70W
06/28/2012 E60 MPH STARKE IN PUBLIC
50 TO 60 MPH WIND GUSTS WITH PEA SIZED HAIL
&&
CEOThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 8:51 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Starke | 39 min |
| Jun 28, 9:18 PM EDT | Severe Thunderstorm Warning | IWX | Pulaski, Starke | 42 min |
| Jun 28, 10:07 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Pulaski, Starke, White | 38 min |
| Jun 28, 10:15 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Miami, Wabash | 32 min |
| Jun 29, 4:13 AM EDT | Heat Advisory | IWX | Adams, Allen, Blackford, Cass, DeKalb, Fulton and 10 more | 11 hr |
| Jun 29, 1:25 PM EDT | Special Weather Statement | IWX | Starke | 50 min |
| Jun 29, 1:30 PM EDT | Special Weather Statement | IWX | LaPorte, Saint Joseph | 30 min |
| Jun 29, 1:36 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Marshall, Saint Joseph | 39 min |
| Jun 29, 1:42 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, LaPorte, Marshall, Pulaski, Starke | 37 min |
| Jun 29, 1:55 PM EDT | Special Weather Statement | IWX | Elkhart | 35 min |
| Jun 29, 2:05 PM EDT | Special Weather Statement | IWX | Cass, Fulton, Pulaski | 25 min |
| Jun 29, 2:06 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Kosciusko, Marshall, Miami, Wabash, Whitley | 39 min |
| Jun 29, 2:13 PM EDT | Special Weather Statement | IWX | LaGrange, Noble | 47 min |
| Jun 29, 2:18 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Grant, Huntington, Miami, Wabash, Wells | 42 min |
| Jun 29, 2:18 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, LaGrange, Noble, Whitley | 42 min |
| Jun 29, 2:25 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Huntington, Wells, Whitley | 50 min |
| Jun 29, 2:48 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, DeKalb, Huntington, Noble, Wells and 1 more | 27 min |
| Jun 29, 2:54 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Blackford, Grant, Huntington, Jay, Wells | 51 min |
| Jun 29, 3:15 PM EDT | Tornado Warning | IWX | Allen | 30 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.